Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itching in the vagina and anus, coughing up blood. On TB treatment. Bruises on the body. Side effects?

Hellow my name is Pamela. .im on TB treatment and my lips have changed color to more pink ish and my vaginal area and bum is itchy and im suffering lots of pain after bowel release its painful to even walk and last night I coughed up blood but I took ice blocks which helped...i had bruises but they ve all subsided after two weeks..could this be all side effects Please help
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hi welcome to Health care magic forum. I is not clear since how long you are on the treatment for tuberculosis. Still you are getting blood means either you are not using the drugs as priscribed or the drugs priscribed are not upto the mark.
You need reconsideration for treatment, you are getting. I advise you consult your doctor telling that you still getting hemoptysis.
For itching in the perinium, you better consult a dermatologist for diagnosis , of course it may be due to allergy to some of the drugs you are using but should be confirmed by dermatologist for diagnosis and treatment.
Wishing for a quick recovery and thanks for calling.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor